Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Función generalizada")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1293

  • Page / 52


Selection :

  • and

A summation formula for Clausen's series 3F2(1) with an application to Goursat's function 2F2(x)MILLER, Allen R.Journal of physics. A, mathematical and general. 2005, Vol 38, Num 16, pp 3541-3545, issn 0305-4470, 5 p.Article

Generalized Bargmann functions, their growth and von Neumann latticesVOURDAS, A; PENSON, K. A; DUCHAMP, G. H. E et al.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 24, issn 1751-8113, 244031.1-244031.9Article

Evaluation of Watson-like integrals for a hyper bcc antiferromagnetic latticeRADOSEVIC, S. M; PANTIC, M. R; KAPOR, D. V et al.Journal of physics. A, Mathematical and theoretical (Print). 2010, Vol 43, Num 15, issn 1751-8113, 155206.1-155206.12Article

Generalized factorial Schur functions, biorthogonal rational functions and the RII chainMIYAURA, Ryosuke; MUKAIHIRA, Atsushi.Journal of physics. A, Mathematical and theoretical (Print). 2011, Vol 44, Num 39, issn 1751-8113, 395202.1-395202.17Article

Réprésentation discrète de fonctions généralisees = Discrete representation of generalized functionsGRENIER, J.-P.Annales mathématiques Blaise Pascal. 1997, Vol 4, Num 1, pp 49-56, issn 1259-1734Article

GENERALIZED STARK FORMULAE OVER FUNCTION FIELDSTAN, Ki-Seng.Transactions of the American Mathematical Society. 2009, Vol 361, Num 5, pp 2277-2304, issn 0002-9947, 28 p.Article

Closed-form summations of certain hypergeometric-type series containing the digamma functionCVIJOVIC, Djurdje.Journal of physics. A, Mathematical and theoretical (Print). 2008, Vol 41, Num 45, issn 1751-8113, 455205.1-455205.7Article

Initial conditions, generalized functions, and the laplace transform: Troubles at the originLUNDBERG, Kent H; MILLER, Haynes R; TRUMPER, David L et al.IEEE control systems. 2007, Vol 27, Num 1, pp 22-35, issn 1066-033X, 14 p.Article

Jumping SDEs: absolute continuity using monotonicityFOURNIER, Nicolas.Stochastic processes and their applications. 2002, Vol 98, Num 2, pp 317-330, issn 0304-4149Article

Two-function topological minimax theoremsKINDLER, J.Journal of mathematical analysis and applications. 1998, Vol 225, Num 1, pp 312-325, issn 0022-247XArticle

Paley-Wiener type theorems for Colombeau's generalized functionsNEDELJKOV, M; PILIPOVIC, S.Journal of mathematical analysis and applications. 1995, Vol 195, Num 1, pp 108-122, issn 0022-247XArticle

Equivalence of the Gelfand-Shilov spacesCHUNG, J; CHUNG, S.-Y; KIM, D et al.Journal of mathematical analysis and applications. 1996, Vol 203, Num 3, pp 828-839, issn 0022-247XArticle

Fonctions de dynamique des gaz généraliséesDANTSYG, A. YA; MEDVEDEV, V. V; PONOMAREV, N. N et al.Inženerno-fizičeskij žurnal. 1989, Vol 56, Num 1, pp 143-144, issn 0021-0285Article

Dynamic impulse systems. Models and applications to mechanicsZAVALISHCHIN, S. T.Journal of computer & system sciences international. 1994, Vol 32, Num 3, pp 130-134, issn 1064-2307Article

A note on the closed-form determination of zeros and poles of generalized analytic functionsIOAKIMIDIS, N. I.Studies in applied mathematics (Cambridge). 1989, Vol 81, Num 3, pp 265-269, issn 0022-2526, 5 p.Article

Matrix averages relating to Ginibre ensemblesFORRESTER, Peter J; RAINS, Eric M.Journal of physics. A, Mathematical and theoretical (Print). 2009, Vol 42, Num 38, issn 1751-8113, 385205.1-385205.13Article

Hecke transformation and the generalized theta functionBISWAS, Indranil; RAINA, A. K.Journal of mathematical physics. 2005, Vol 46, Num 5, pp 053512.1-053512.10, issn 0022-2488Article

Generalized Hermite and Laguerre polynomials and associated biorthogonal functions biorthogonal sets and generalized polynomialsDATTOLI, G; TORRE, A; MAZZACURATI, G et al.Radiation physics and chemistry (1993). 1997, Vol 50, Num 2, pp 133-139, issn 0969-806XArticle

Explanation of different combinations of phase transitions via the generalized entropy functionPARISI, J; STOOP, R.Mathematical and computer modelling. 1993, Vol 17, Num 12, pp 67-71, issn 0895-7177Article

Łojasiewicz's support and doubly stochastic measuresMIKUSINSKI, P; SHERWOOD, H; TAYLOR, M. D et al.Proceedings of the American Mathematical Society. 1990, Vol 109, Num 2, pp 455-460, issn 0002-9939Article

On a recent generalization of gamma distributionGHITANY, M. E.Communications in statistics. Theory and methods. 1998, Vol 27, Num 1, pp 223-233, issn 0361-0926Article

Generalized Jacobi transformZAYED, A. I; DEEBA, E. Y.Applicable analysis (Print). 1993, Vol 48, Num 1-4, pp 63-79, issn 0003-6811Article

A note on boundedness properties of wright's generalized hypergeometric functionsRAINA, R. K; NAHAR, T. S.Annales mathématiques Blaise Pascal. 1997, Vol 4, Num 2, pp 83-95, issn 1259-1734Article

Isotropic Gauss-Markov currentsWONG, E; ZAKAI, M.Probability theory and related fields. 1989, Vol 82, Num I, pp 137-154, issn 0178-8051, 18 p.Article

Generalized log-likelihood functions and Bregman divergencesWADA, Tatsuaki.Journal of mathematical physics. 2009, Vol 50, Num 11, issn 0022-2488, 113301.1-113301.7Article

  • Page / 52